Show simple item record

AuthorSaad, Omar M. [عمر محمد سعد]
AuthorAbass, Samir A.
Available date2009-11-25T13:05:33Z
Publication Date2002
Publication NameEngineering Journal of Qatar University
CitationEngineering Journal of Qatar University, 2002, Vol. 15, Pages 211-222.
URIhttp://hdl.handle.net/10576/7935
AbstractThis paper presents a solution algorithm for solving the job-shop scheduling problem involving fuzzy parameters in the constraints. It is considered that the processing times are those fuzzy parameters and the maximum completion time is required to be minimized. The concept of α - level set together with the definition of the fuzzy number and its membership function are introduced. An illustrative numerical example is given to clarify the theory and the solution algorithm.
Languageen
PublisherQatar University
SubjectEngineering: Mechanical Engineering
TitleOn The Solution Of The Job-Shop Scheduling Problem Under Fuzzy Environment
TypeArticle
Pagination211-222
Volume Number15


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record